# SDR CALA2022101202779

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 67,713 hours, 23,228 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 02097772
- Condition: Inoperative
- Location: Mcp
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCP FUNCTIONS IRRATIC  AND UNCONTROLLABLE AFTER  TAKEOFF. VARIOUS FUNCTIONS ON MODE CONTROL PANEL WERE REPORTED AS INOPERATIVE ONCE THE AIRPLANE WAS AIRBORNE. REPLACED MCP REF AMM 22-11-34 ,ACP INSTALLATION TEST AND LAND VERIFY TEST ,PASSED AMM 22-11-00 ,AIRCRAFT IN FULL AUTOLAND CAPABILITY ADD EMP:U104896 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1888082  SN OFF 7772 PANEL, CONTROL,  OFF 29-2211-9-0017 7772 ON 29-2211-9-0017 8583
